# SDR DALA2023051203750

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 50,690 hours, 36,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY LIGHTS AND THE MID-CABIN EXIT IDENFIER LIGHT WERE INOPERATIVE. MAINTENANCE REPLACED THE FORWARD AND MID-CABIN BATTERY PACKS IAW B717 AMM 33-55. EMERGENCY LIGHT OPERATIONAL CHECK WAS NORMAL. (LP #9957867)
